prozac or ativan- help!
hi all- i have been suffering from GAD and panic disorder for a few years now. I go on prozac and after my bouts are done, i ween off of it. Prozac has immensely helped, however, it does tend to numb my emotions out. I also have Ativan as needed.
I have been off of all meds since november. weening myself off both. and i have been doing fine until the last few weeks! it seems like i am in hell. I have already gone to the doctor twice. because my vision was off. i am wondering if this is a side effect of anxiety? i was diagnosed with migraines... which i cant take immitrex <WITH> prozac. anyways...my big struggle is...
do i stick it out? or do i get back on meds? im having major life changes in the next couple weeks... moving and quiting a job, and moving back in with parents, leaving alot of people. I dont know if my body will get over this once i am moved...?
My short term solution is to just take the ativan untill im moved and see if the anxiety alleviates...however im REALLY scared of getting dependent. but i feel so immobilized by this anxiety. i want to be going out.. but i feel so unsafe besides my apartment. it really really sucks. and IS SO hard to explain to people. how crappy it feels.
some days are OKAY, and somedays like today...im just shaking in fear.
does anyone have any suggestions? shall i stick it out? please help!
Last edited by ms_mod; 05-25-2008 at 08:48 AM.
Reason: Always use whole words in your posts. Ms_Mod